# SDR MASA200601863

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,341 hours, 4,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7471 ORD - PAX DOOR WARNING MESSAGE WHILE TAXING.  MX INSPECTED DOOR NO FAULTS NOTED.
